# SDR FDEA202102220417

- Difficulty date: February 22, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 86,707 hours, 21,184 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION CARRIED OUT ON RIGHT HAND NOSE LANDING   LANDING GEAR TRUNION FITTING AND FOUND 01 EACH CRACK APPROXIMATELY 0.1 INCH PROPAGATE  PROPAGATE FROM THE SLOT AREA AT STATION Y=595. RIGHT HAND NOSE LANDING GEAR TRUNION FITTING AT STATION Y=595 CARRIED OUT REPAIR  IN ACCORDANCE WITH EA NUMBER 1-5310-T0315112 A PART 3. TITLE: " FUSELAGE - MAIN   FRAME - RH NLG TRUNION FITTING CRACK INSPECTION". REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
